# SDR DALA2024113011286

- Difficulty date: November 28, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 57,561 hours, 29,953 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Loose
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3165 RECEIVED FWD CARGO DOOR UNLOCK ON ECAM TWO TIMES. CORRECTIVE ACTION: CLEANED AND SECURED PROX SW 30WV AND 28WV HARNESS PROPERLY PER A319 ESPM 20-55-00. OPS CHECK GOOD. (6560938)
